# SDR QXEA200601492

- Difficulty date: June 8, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: THE AFT STOPS ON THE MCD SURROUND STRUCTURE HAVE MINOR WEAR AND RUST.  MAINTENANCE REPAIRED IAW Q400 NDTM PART 6, 51-00-02-250-801, RD 8/4-53-1568, AND HORIZON EA 6-53-743.
